# SDR DALA2024121011595

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 #3 R/H EMERGENCY EXIT DOOR LOWER LATCH ROLLER RECIVERS ARE GOUGED FWD AND AFT SIDE. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW #3 R/H EMERGENCY EXIT DOOR LOWER LATCH ROLLER RECIVERS FWD AND AFT SIDE IAW B757 SRM. (0700794)
